# SDR SWAA2013071518259

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 56,494 hours, 45,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FORE FLAP DAMAGED FROM INBD END CENTER OF FWD EDGE.  R&R FORE FLAP ASSEMBLY IAW AMM.
